A Class of Uncontrollable Diffusively Coupled Multiagent Systems with Multichain Topologies

Cao, M., Zhang, S. & Camlibel, M. K., Feb-2013, In : IEEE Transactions on Automatic Control. 58, 2, p. 465-469 5 p.

Research output: Contribution to journalArticleAcademicpeer-review

Copy link to clipboard



We construct systematically a class of uncontrollable diffusively coupled multiagent systems with a single leader and multichain topologies. For studying the controllability of diffusively coupled multiagent systems, such identified uncontrollable systems serve as counterexamples that prove the need to modify the existing sufficient condition using graph partitioning characterization. The uncontrollability of the constructed multichain structures can be preserved when the structures are further augmented to get better connected. The paper also provides an algorithm to obtain the minimal leader-invariant relaxed equitable partition for the graph associated with any diffusively coupled multiagent system guided by a single leader.

Original languageEnglish
Pages (from-to)465-469
Number of pages5
JournalIEEE Transactions on Automatic Control
Issue number2
Publication statusPublished - Feb-2013


  • Controllability, diffusive coupling, equitable partition, multiagent system, CONTROLLABILITY, CONSENSUS, NETWORKS

Download statistics

No data available

ID: 2405084